# SDR IPXA2025021825288

- Difficulty date: February 7, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-MXP-ZL-300-01-1-300JIC - STRS ZONE 180. TAIL JACK POINT HAS DAMAGE ON THE DOUBLER AND SKIN AFT OF THE DOUBLER.  ACCOMPLISH THE PERMANENT REPAIR PER SRM 53-10-12-201 PARAGRAPH 13 FIGURE 210 (REV. 41).  REVIEWED
